Endomorphisms of graph C*-algebras

Research output: Contribution to journalConference articleResearch

Original languageEnglish
JournalOberwolfach Reports
Volume9
Issue number2
Pages (from-to)1183–1229
ISSN1660-8933
DOIs
Publication statusPublished - 2012

Cite this

Szymanski, Wojciech. / Endomorphisms of graph C*-algebras. In: Oberwolfach Reports. 2012 ; Vol. 9, No. 2. pp. 1183–1229.
@inproceedings{349f461006cc4634ba1c9395cdf1f2f0,
title = "Endomorphisms of graph C*-algebras",
author = "Wojciech Szymanski",
year = "2012",
doi = "10.4171/OWR/2012/20",
language = "English",
volume = "9",
pages = "1183–1229",
journal = "Oberwolfach Reports",
issn = "1660-8933",
publisher = "European Mathematical Society Publishing House",
number = "2",

}

Endomorphisms of graph C*-algebras. / Szymanski, Wojciech.

In: Oberwolfach Reports, Vol. 9, No. 2, 2012, p. 1183–1229.

Research output: Contribution to journalConference articleResearch

TY - GEN

T1 - Endomorphisms of graph C*-algebras

AU - Szymanski, Wojciech

PY - 2012

Y1 - 2012

U2 - 10.4171/OWR/2012/20

DO - 10.4171/OWR/2012/20

M3 - Conference article

VL - 9

SP - 1183

EP - 1229

JO - Oberwolfach Reports

JF - Oberwolfach Reports

SN - 1660-8933

IS - 2

ER -